# SDR C1HA200296010

- Difficulty date: February 19, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-200
- Aircraft serial: 22574
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AFTER STARTING TO APPLY T/O POWER WITH A CROSSWIND NR 2 ENGINE COMPRESSOR STALLED.  INSPECTED NR 2 ENG INLET AND EXHAUST FOUND NO DAMAGE AS PER MM 71-00, OK FOR CONTINUED SERVICE.
